# SDR CA040623005

- Difficulty date: June 23, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,665 hours
- Engine: Pwa CA18
- Propeller: Hamstd 43E60
- System (JASC): 3242 · Brake
- Part: Housing
- Part number: 260414126629
- Condition: Cracked
- Location: Piston
- Component: Brake Assembly, Bfgoodrich
- Component part number: 2158750224
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOUSING CRACKS FOUND AT OVERHAUL DURING LPI NDT OF BRAKE UNIT. THERE HAS BEEN PREVIOUS FINDINGS OF CRACKS IN SERVICE AND AT OVERHAULS OF OTHER BRAKE UNITS.  LEAKING BRAKE COULD BE INDICATION OF CRACKED BRAKE HOUSING.  EXCESSIVELY WORN BRAKE COULD PROMOTE DISTORTION OF HOUSING, CREATING CRACKING.
